# SDR DALA2021100205981

- Difficulty date: September 29, 2021
- Submitted: October 2, 2021
- Operation: Air carrier
- Aircraft: N3738B
- Make and model: Boeing 737832
- Aircraft serial: 30382
- Aircraft time: 61,248 hours, 27,369 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHIP 3738 -ATB- DUE TO BURNING ODOR IN THE COCKPIT.   TROUBLESHOT PER B737 FIM. NO FUMES NOTED. CHECKED RECIRCULATION FANS AND FILTERS. FANS OK. REPLACED FILTERS DUE TO DUST AND LINT. INSPECTED EQUIPMENT COOLING SUPPLY AND EXHAUST FANS. NO TROUBLE FOUND. PERFORMED HIGH POWER ENGINE RUN. OPERATED PACKS FULL HOT AND COLD. NO TROUBLE FOUND. PERFORMED VERIFICATION FLIGHT. NO ABNORMAL ODORS.
